# SDR AALA202109094170

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 60,519 hours, 35,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASH LIGHT LOW BATTERY. REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY.
